Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » Volume 1 Issue 2 Articles » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
$160.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Power Values of Palindromes (pp. 101-107)
Notifications more
NotificationsNotify me of updates to Large Sums of 4k Squares: A Polynomial Approach (pp. 133-152)
Tell A Friend
 
Tell someone you know about this product.
Large Sums of 4k Squares: A Polynomial Approach (pp. 133-152) $45.00
Authors:  Aycse Alaca, Saban Alaca and Kenneth S. Williams
Abstract:
Let k and n be positive integers. Let sk(n)denote the number of representations of n as the sum of k squares. Ramanujan [17], [18, p. 159] gave without proof a formula for sk(n) when k is even. Mordell [15] used modular forms to give the first proof of Ramanujanís formula. In 2001 Cooper [6] used Ramanujanís 1ψ1 summation formula and Jacobian elliptic functions and their derivatives to give a proof. It is our purpose to show that when k is a multiple of 4, Ramanujanís formula can be proved in an entirely elementary way using the properties of a certain class of polynomials. The values of sk(n) are determined explicitly for k = 4,8,12,16,20,24,28,32,36,40,44 and 48. 


Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Large Sums of 4k Squares: A Polynomial Approach (pp. 133-152)